# SDR AALA202508043172

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 43,132 hours, 5,002 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: BPAS105
- Part serial: 3302
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND 3R EPAS BATT CHECK FAIL. MAINTENANCE REPLACED A NEW EPAS BATT AT DOOR 3R IAW AMM 52-12-19.
